# SDR AALA201709269008

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 16,859 hours, 6,760 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: D65234
- Part serial: 4884
- Condition: Worn
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR VIBRATES MODERATELY, FROM LIFT OFF UNTIL GEAR RETRACTION.   MAINTENANCE REPLACED UPPER TORQUE LINK IAW AMM 32-21-27. FUNCTIONAL TESTED SATISFACTORY.  AIRCRAFT WAS GROUNDED.
